View Full Version : What should my game plan be? ALBUM INSIDE!

06-10-2013, 06:11 PM
Hi all,

23 Y.O. here who, after finishing accutane, is noticing some thinning on the sides of my head. I have some mild itchiness on the sides of the scalp as well, not sure if that is psychosomatic or not though...

Album: http://imgur.com/a/32FFc (includes no flash & flash pictures under bathroom lighting). As you can see in some pics the sides look very thin! It looks worse under flash, but even with no flash the sides are still visibly thinning to me.

I am planning on seeing a derm. (live in Minneapolis), but I'm not sure they'll be good for balding... I went to them for the accutane.

Any advice is appreciated!!!

06-12-2013, 12:33 PM

06-12-2013, 11:28 PM
Looks fine to me....

06-13-2013, 03:09 AM

That does not look in any way shape or form like MPB, I would advice getting a miniaturization test before trying to jump on any treatments..